2 doctors weighed in:

Creamy yellow discharge 1 day after taking diflucan (fluconazole). Is this normal?

2 doctors weighed in
1 doctor agrees

In brief: Why did you take it

I would like to know the reason why you are on Diflucan (fluconazole) .
If this is for vaginal discharge ( yeast infection ) you need to wait for couple more days to clear . If you are taking it for some other fungal infection , I do not think it has nothing to do with your discharge

In brief: Why did you take it

I would like to know the reason why you are on Diflucan (fluconazole) .
If this is for vaginal discharge ( yeast infection ) you need to wait for couple more days to clear . If you are taking it for some other fungal infection , I do not think it has nothing to do with your discharge
Dr. Gebrehana Zebro (formerly Woldegiorgis)
Dr. Gebrehana Zebro (formerly Woldegiorgis)
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors